# SDR IPXA2019012238182

- Difficulty date: January 9, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 60,085 hours, 15,764 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Web
- Part number: 2210513833
- Condition: Cracked
- Location: Thust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C NR 1 O/B T/R COWL AFT UPPER WEB IS CRACKED AT 12 O'CLOCK POS. REMOVED AND REPLACED NR 1 O/B T/R COWL AFT UPPER WEB IAW SRM 54-05-41. (MINOR)
